MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER 4F MAXIMAL BARRIER TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER 4F MAXIMAL BARRIER TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire shredded and the insertion was aborted.X-ray confirmed nothing was left over.No adverse event or harm to patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERPICC CATHETER 4F MAXIMAL BARRIER TRAY (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19505098
Report Number3006260740-2024-02900
Device Sequence Number6913719
Product Code LJS
UDI-Device Identifier00801741027581
UDI-Public(01)00801741027581
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number3174108D
Device Lot NumberREHW0602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown